MAUDE Adverse Event Report: UNKNOWN DRIVE; BATH SAFETY

UNKNOWN DRIVE; BATH SAFETY
Model Number 12486
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event No Answer Provided
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is bath safety /shower stool.We are filing this submission in response to mw5104731.This medwatch report incorrectly classifies this as a serious injury.There was no adverse event and no injury sustained.The user has advised that there is a potential design issue we product has not been returned for evaluation.This information is being investigated by the post market surveillance team.
 
Event or Problem Description
(b)(4) is the initial importer of the device which is bath safety /shower stool.We are filing this submission in response to mw5104731.This medwatch report incorrectly classifies this as a serious injury.There was no adverse event and no injury sustained.The user has advised that there is a potential design issue we product has not been returned for evaluation.This information is being investigated by the post market surveillance team.

Brand Name
DRIVE
Common Device Name
BATH SAFETY
Manufacturer (Section D)
UNKNOWN
MDR Report Key12882266
Report Number2438477-2021-00075
Device Sequence Number4827839
Product Code ILS
UDI-Device Identifier00822383108902
UDI-Public822383108902
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2021
Report Date (Section F) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number12486
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/08/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA11/29/2021